# SDR AALA201511309001

- Difficulty date: November 28, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 50,553 hours, 18,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Support Bracket
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BROKEN SEAT 9D.  REPLACED 9D LIGHT SUPPORT BRACKET ASSEMBLY & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW CMM 25-28-72.
